# SDR DALA2024041204346

- Difficulty date: April 8, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl29-48
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286878) CORROSION ON FLOOR SUPPORT AT WL-208, STA-947+4.5, BETWEEN LBL-29 AND LBL-48. REMOVED AND REPLACED FLOOR SUPPORT AT WL 208 STA 947+4.5 BETWEEN LBL 29 AND LBL 48 IAW B737 SRM 51-40-02-0G AND BOEING DWG 147A5650.
